# SDR AUS20021125

- Difficulty date: September 1, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Beech 95-C55
- Engine: Cont IO520C
- Propeller: Mcauly 3AF32C75
- System (JASC): 2711 · Aileron Tab Control System
- Part: Rod End
- Part number: 135038
- Condition: Corroded
- Location: Aileron Tab Cont
- Component: Aileron Tab Cont
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AILERON TRIM TAB RODEND FORK RUSTY AND CLEVIS PIN SEIZED.
